# SDR UIEA2019110403840

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,600 hours, 24,772 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR LT FWD FUEL PUMP.  CYCLED LT FWD FUEL PUMP CIRCUIT BREAKER IAW AMM 28-22-01, OPS CHECKED OK. MESSAGE CLEARED IAW AMM 28-22-01.
